# SDR FDEA201611073878

- Difficulty date: November 7, 2016
- Submitted: November 21, 2016
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 55,576 hours, 25,557 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960307200
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING CENTER FLAP UPPER SKIN AT RIB 26 FOUND CRACKED.   CUT OUT LOWER SKIN FOR ACCESS IAW SRM 57-50-00 FIG.205  CUT OUT AWAY THE DAMAGE FLANGE OF THE RIB IAW SRM 57-50-00 FIG.201   INSTALLED AREPAIR ANGLE IAW SRM 57-50-00.
